# SDR ORJA9861

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275501
- Condition: Failed
- Location: Ctr Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR RETURN TO LAS, CLIMBING THROUGH 12,000 MSL CENTER WINDSHIELD POPPED AND STARTED LEAKING AT SEAMS.  REMOVED AND REPLACED WINDSHIELD IAW MM 56-10-01 PRESSURED A/C TO 7 PSI AND NO LEAKS NOTED, ANTI-ICE AND ANIT-FOG OPS CHECK GOOD.  (M)
